# SDR DHL200080383C

- Difficulty date: February 28, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG TRAPEZOIDAL PANEL FITTING SHOWS CRACK OF 4.124 LENGTH AT STA 868, REF N/R 2034.  STOP DRILLED CRACK, REMOVED FITTING AND FABRICATED NEW FITTING AND DOUBLER IAW SRM 57-2-7, INSTALLED IAW SRM 57-2-7 PG 9 &10.  N/R 2035
